# SDR COMA0560056

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,679 hours, 19,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5786 DURING APPROACH TO HPN RECEIVED A FLAP FAIL MESSAGE, FLAPS REMAINED A ZERO DEGREES WHEN SELECTED TO DEPLOY.  CREW DECLARED AN EMERGENCY, ABORTED APPROACH AND LANDED SAFELY WITHOUT INCIDENT.  COMPLIED WITYH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT, MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
